# SDR FDEA201008012751

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 78,454 hours, 31,955 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: BETWEEN STA 740 AND STA 770, "X" = 47 SEAT TRACK LUG FOUND DAMAGED.   SEAT TRACK REMOVED IAW SRM 51-31-01 VOLUME II, REV 96. NEW SEAT TRACK  FABRICATED AND INSTALLED IAW SRM 53-70-00 FIG 1 VOL I, REV 96. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
